# SDR DL757020146

- Difficulty date: February 6, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 34,960 hours, 16,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 24019
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER LEFT OUTSIDE EMERGENCY LIGHT AFT OF WING INOP.  REBULB, NO HELP.  REPLACED PWR SUPPLY AND BATTERY PACK.  ALL EMERGENCY LIGHTS, NOW OK.
